Excursions and local time
Temps locaux, Astérisque no. 52-53  (1978), p. 159-192
@incollection{AST_1978__52-53__159_0,
     author = {Walsh, John B.},
     title = {Excursions and local time},
     booktitle = {Temps locaux},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {52-53},
     year = {1978},
     pages = {159-192},
     language = {en},
     url = {http://www.numdam.org/item/AST_1978__52-53__159_0}
}
Walsh, John B. Excursions and local time, in Temps locaux, Astérisque, no. 52-53 (1978), pp. 159-192. http://www.numdam.org/item/AST_1978__52-53__159_0/

(1) R. M. Blumenthal & R. K. Getoor : Markov processes and potential theory, Academic Press, New-York, 1968. | MR 264757 | Zbl 0169.49204

(2) M. H. A. Davis & P. Varaiya : The multiplicity of an increasing family of σ-fields, Annals Proba. 2 (1974), p. 958-963. | Article | MR 370754 | Zbl 0292.60071

(3) G. Hunt : Martingales et processus de Markov, Dunod, 1966. | MR 211453 | Zbl 0158.35802

(4) K. Ito : Poisson point processes attached to Markov processes. Proceedings Sixth Berkeley Symposium, 1970, p. 225-239. | MR 402949 | Zbl 0284.60051

(5) F. B. Knight : Random Walks and the sojourn density process of Brownian motion, Trans. Amer. Math. Soc. 109, (1963), p. 56-86. | Article | MR 154337 | Zbl 0119.14604

(6) P. A. Meyer : Processus de Poisson ponctuels, d'après K. Ito. Séminaire de Proba. V, Université de Strasbourg, Lecture Notes in Math. 191, p. 177-190. | MR 388551

(7) P. A. Meyer, R. T. Smythe, J. B. Walsh : Birth and death of Markov processes. Proceedings Sixth Berkeley Symposium, 1970, p. 295-305. | MR 405600 | Zbl 0255.60046

[8] D. B. Ray : Sojourn times of diffusion processes. Ill. J. Math 7, (1963), p. 615-30. | MR 156383 | Zbl 0118.13403

(9) H. F. Trotter : A property of Brownian motion paths, Ill. J. Math., 2 (1958), p. 425-433. | MR 96311 | Zbl 0117.35502

(10) J. B. Walsh : Downcrossings and the Markov property of local time. This issue.

(11) D. Williams : Path decomposition and continuity of local time for one-dimensional diffusions, I. Proceedings London Math. Soc. (3) 28 (1974) p. 738-768. | Article | MR 350881 | Zbl 0326.60093